Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Can i get panic attack while on Lorasepam ?

I have a panic disorder and am taking Lorasepam. Is it possible for me to still have an attack after taking it?
Asked On : Wed, 23 Mar 2011
Answers:  2 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi Nicolle;
welcome to HealthcareMagic
Yes you can have panic attacks even after taking Lorezepam if the dosage is not sufficient to control the attack.It takes few weeks for the panic attacks even after starting medicines ;try to control yourself ;don't get tensed & you should recover fast.
Answered: Wed, 23 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic forum.

A panic attack though treated with drugs , will be taken care of very well if you also add in behavior therapy and modifications to the same . If the present medication you have been taking is not working well or not adequate in dose, then a review on the medicines may be needed , see the doctor for the same , yes, the chances of having a panic attack cannot be ruled out, it may happen

Good wishes
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor